# SDR SWAA2023080183114

- Difficulty date: July 28, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 37,199 hours, 17,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT 14FED INOP<[01] OK TO CONTINUE PER MEL 33-15-02 P#1.;[02] REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK #M1676 FUSE. REF AMM 33-51-06AND WDM 33-51-12. OPERATIONAL CHECK GOOD.
